# SDR CALA2025020600305

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REINSTALLING EXISTING REPAIR DOUBLER PREVIOUSLY REMOVED FOR ACCESS TO OTHER MAINTENANCE AT RIGHT HORIZONTAL STAB LOWER SKIN NOTICED THAT PULL DOWN EXCEEDS THE LIMITS OF 0.010 LESS (0.040)DOUBLER NEEDS TO BE REPLACED. REF AAR N/R 9937693 FABRICATED NEW REPAIR DOUBLER FROM 2024-T3 CLAD SHEET OF 0.080" SFR NO. 1038348 BY U422520 THICKNESS AND INSTALLED WITH TWO (2EA) FILLERS FOLLOWING REF SRM 55-10-01-2R-11 AT R/H HORIZONTAL STAB LOWER SKIN.
